# SDR AALA20160908004

- Difficulty date: September 3, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 6,044 hours, 1,289 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 4421209000
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED AN EICAS MESSAGE FOR CREW OXYGEN LOW. THE FLIGHT DESCENDED TO FL 250 INITIALLY, AND THEN DESCENDED TO BELOW FL 180 WHEN THE OXYGEN LEVEL WENT TO ZERO PSI. THE FLIGHT DIVERTED TO ANC AND DECLARED AN EMERGENCY DUE TO OVERWEIGHT CONDITION. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. FOUND BOTTLE REGULATOR AND HOSE LEAKING. REMOVED AND REPLACED OXYGEN BOTTLE AND HOSE ASSEMBLY PER AMM 35-11-00-18A AND 12-15-08-00B-200A-A, LEAK CHECK AND OPERATIONS CHECK GOOD. THE AIRCRAFT WAS GROUNDED.
